Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4436
Title: On the effective calculation of holonomy groups
Authors: Bitossi, Marco
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Marco Bitossi, "On the effective calculation of holonomy groups", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 293-301.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: 
Estendendo risultati noti solo per il fibrato tangente, si dà una definizione equivalente di gruppo di olonomia infinitesimale, definizione che permette di descrivere tale gruppo in un modo esplicito. Successivamente si mostrano alcune applicazioni e un esempio.

Extending results previously known only for the tangent bundle, we provide al equivalent definition of infinitesimal holonomy group, which represents an efficient way to explicity describe it. Then we offer some applications and an example.
Type: Article
URI: http://hdl.handle.net/10077/4436
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:
File Description SizeFormat
BitossiRendMat28.pdf185.73 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,057
checked on Jun 25, 2022

Download(s) 50

377
checked on Jun 25, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.